# SDR JJBA20210209022

- Difficulty date: February 9, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,016 hours, 27,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE II, LT SIDE, AT FR 77-78-79, BTW STR 3-8 MULTIPLES REPAIR BUSHING.  REAR FUSE II AT FR 77 BTW STR 3-4L SKIN REPAIRED AT THE 2 CONSECUTIVE REPAIR BUSHING LOCATIONS.
